Drain Pain, Why After 4 Weeks Post Op? Discharge A little Bit of Pink Fluid?
- Asked by ms.latinmorena in Connecticut, CT
- 1 year ago
Drain Site Pain and Fluid Discharge One Month After Surgery
If you are still draining fluid a month after surgery, there is either a seroma (residual fluid under the skin), or perhaps a low grade infection.
I would culture the fluid and check for a seroma, by inspection, palpation and if necessary an ultrasound.
I might start some antibiotics after getting the drain culture and while waiting for the results.
There might be some buried suture material that needs to be removed from the area of drainage.
As you can see, the patient with a problem such as you describe needs to be checked and followed by her plastic surgeon to find out the cause and determine the appropriate treatment.
Web reference: http://www.enhanced-you.com/bodycontouring/abdominoplasty/
Drain Pain at 4 Weeks after Mini Tummy Tuck
Pain at the drain site can be normal, but have your plastic surgeon look at the site if you are concerned.
It is not uncommon to have discomfort at the drain entry site, particularly when the drains are in for an extended period of time. If your surgeon hasn't seen it lately, he/she should in the event that there is a drain site problem. The color of the drainage does not sound alarming, but again, this would best be evaluated by your surgeon.
Thanks, best wishes.
Recent Mini Tummy Tuck Reviews
Mini Tummy Tuck Photos
You did not mention what kind of surgery you had. Having drain 4 weeks post-surgery is normal. Having pink drainage is normal as well. If you don’t have fever and discharge green or yellow with smell you should be ok. Make sure you are keeping up with your PS.
Drain Pain after Tummy Tuck?
Some discomfort around a drain or drain site may be to be expected after tummy tuck surgery. However, for accurate advice ( and to rule out complications such as infection) or real reassurance, your plastic surgeon will be your best resource. In person examination will be helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.